您当前的位置:
首页 >
文章列表页 >
Restricted Lie Superalgebras
更新时间:2026-08-31
    • Restricted Lie Superalgebras

    • Vol. 23, Issue 4, Pages: 145-147(2018)
    • DOI:10.15938/j.jhust.2018.04.027    

      CLC: O1525
    • Published:2018

    移动端阅览

  • SUN Li-ping, LIU Wen-de. Restricted Lie Superalgebras[J]. 2018, 23(4): 145-147. DOI: 10.15938/j.jhust.2018.04.027.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

503

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

奇Hamiltonian李超代数偶部的非负Z-齐次导子空间
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Deep Learning Method for Semi-supervised Vessel Segmentation

Related Author

HUA Xiu-ying
LIU Wen-de

Related Institution

School of Applied Sciences,Harbin University of Science and Technology
School of Mathematical Sciences, Harbin Normal University
0